# SDR CA150422006

- Difficulty date: April 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3497 · Navigation System Wiring
- Part: Lead
- Part number: CE2A26
- Condition: Burned
- Location: Standby Compass
- Component: Standby Compass, Ge, WL1001KCA1
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) AN OPERATOR OF Q400 ACFT HAS REPORTED THAT STBY COMPASS CABLE CAUSED SMALL FIRE IN THE COCKPIT.  SUBSEQUENT INVESTIGATION FOUND THAT THE INSULATION OF THE LEAD ASSEMBLY EXHIBITED INSUFFICIENT RESISTANCE.  IAW VENDOR SB THE SAME COMPONENT, CABLE CE2-A26, IS USED IN MAGNETIC STANDBY COMPASS PN WL 1001KCA1 ON GLOBAL PROGRAM.  PARTS MANUFACTURED IN 2011 & PRIOR JAN 1, 2013 ARE AFFECTED.  REF TO EASA AD PAD 15-035.
